It is most annoying and the bloat and gas is terrible. With having to take T3's for the back I have to be careful with constipation! I take metamucil every day but the fibre plays havoc with the IBS! It's enough to drive you nuts as well as feeling horrible most of the time. Quality of life... what the heck is that?? But, I do feel lucky that with those two things and fibromialgia I am OK. It's just hard trying to keep everything OK. Has anyone any good advice, suggestions etc. Appreciate it. Thanks
I have recently been diagnosed with IBS with constipation. I also get the painful intestinal cramps and have gone to the ER many times in the past because of this. Finally went to a GI doctor after another trip to the ER. Got a prescription for Levsin for the cramps and it really does help. You could also take Bentyl which does not work quite as well but is much cheaper. It sounds like the metamucil is aggravating your condition. I would stop taking it until you see a doctor. You should not be in this much pain every day. Please let me know what advice your doctor gives you. Hope you are feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2012 • 4 answers
Posted 12 Mar 2013 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 3 Mar 2014 • 4 answers
Posted 13 days ago • 0 answers